# SDR DXTA2017021006368

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N204QS
- Make and model: Amd FALCON2000
- Aircraft serial: 104
- Aircraft time: 13,632 hours, 8,624 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Slow
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON EXTENDING LANDING GEAR RECEIVED THREE GREEN DOWN AND LOCKED INDICATORS BUT THE GEAR HANDLE CONTINUED TO FLASH AND THE TWO MAIN RED GEAR DOOR LIGHTS STAYED ON.  STARTED TO LOOK THROUGH THE CHECK LIST FOR THIS CONDITION AND ABOUT SIX MINUTES LATER THE GEAR DOORS CLOSED AND ALL THE RED LIGHTS EXTINGUISHED.   JACKED ACFT AND PERFORMED FUNCTIONAL TEST OF EXTENSION AND RETRACTION OF THE LANDING GEARS IAW  MM 32-30-00-720-801.  COULD NOT DUPLICATE,  SYSTEM OPS CHECKED SATISFACTORY.  CLEANED CONNECTORS TO SWITCHES 20 GB 40GAB AND 45GAB.  PERFORM FUNCTIONAL TEST IAW  MM 32-30-00-720-801, FUNCTIONAL TESTED SATISFACTORY.  DOWN JACKED ACFT AND SERVICED HYD SYSTEM IAW 29-14-01-610-801.
